# SDR AALA20010111

- Difficulty date: January 14, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SKIN OUTBOARD SIDE OF STRINGER 27L, STATION 1010-1012.  INSTALLED DOUBLER ON SKIN AS PER SRM 53-30-3 FIG 1. (M)
